# SDR CA990728004

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Electronic Cntrl
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,748 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TWO OCCASIONS, THE FLIGHT CREW EXPERIENCED A TORQUE ROLLBACK ON NR 1 ENGINE DURING CLIMB-OUT.  THE EEC HAD REVERTED BACK TO MANUAL.  CYCLING THE SELECTOR BROUGHT IT BACK ON LINE.  EEC REPLACED.
